AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Unitary Invariants in Multivariable Operator Theory
Gelu Popescu, University of Texas at San Antonio, TX
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2009; 91 pp; softcover
Volume: 200
ISBN-10: 0-8218-4396-6
ISBN-13: 978-0-8218-4396-3
List Price: US$65
Individual Members: US$39
Institutional Members: US$52
Order Code: MEMO/200/941
[Add Item]

Request Permissions

This paper concerns unitary invariants for \(n\)-tuples \(T:=(T_1,\ldots, T_n)\) of (not necessarily commuting) bounded linear operators on Hilbert spaces. The author introduces a notion of joint numerical radius and works out its basic properties. Multivariable versions of Berger's dilation theorem, Berger-Kato-Stampfli mapping theorem, and Schwarz's lemma from complex analysis are obtained. The author studies the joint (spatial) numerical range of \(T\) in connection with several unitary invariants for \(n\)-tuples of operators such as: right joint spectrum, joint numerical radius, euclidean operator radius, and joint spectral radius. He also proves an analogue of Toeplitz-Hausdorff theorem on the convexity of the spatial numerical range of an operator on a Hilbert space, for the joint numerical range of operators in the noncommutative analytic Toeplitz algebra \(F_n^\infty\).

Table of Contents

  • Introduction
  • Unitary invariants for \(n\)-tuples of operators
  • Joint operator radii, inequalities, and applications
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia